# SDR DALA2015043003073

- Difficulty date: April 28, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 53,387 hours, 20,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND INTERIOR EMERGENCY LIGHTS INOPERATIVE SEAT 28, 39, 41 AND 44.  SAT MAINTENANCE TROUBLESHOT AND FOUND CONNECTORS AND BROKEN WIRES. THEY RE-SECURED THE CONNECTORS AND SPLICED THE BROKEN WIRES.  LP7255621.
